# SDR SWAA2023081486701

- Difficulty date: August 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 43,869 hours, 26,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED RH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL PER AMM 53-31-31.
